Alert archive / Texas / Wind Advisories in 2022
Wind Advisory 1, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Jan 15, 2022, 3:39 AM CST for 12 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2022, 3:39 AM CST (09:39 UTC)
- Expired
- Jan 15, 2022, 3:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 85 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1806 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- -235 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
896 WWUS74 KAMA 150939 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 339 AM CST Sat Jan 15 2022 OKZ003-TXZ003-004-007-151800- /O.CAN.KAMA.HW.W.0001.000000T0000Z-220115T1200Z/ /O.NEW.KAMA.WI.Y.0001.220115T0939Z-220115T2100Z/ Beaver-Hansford-Ochiltree-Moore- Including the cities of Gruver, Forgan, Spearman, Four Way, Masterson, Dumas, Waka, Perryton, Wolf Creek Park, Beaver, and Farnsworth 339 AM CST Sat Jan 15 2022 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... * WHAT...North winds around 35 mph with gusts to 50 mph. * WHERE...In Oklahoma, Beaver County. In Texas, Hansford, Moore and Ochiltree Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ005-008-012-017-317-151800- /O.CAN.KAMA.HW.W.0001.000000T0000Z-220115T1200Z/ /O.NEW.KAMA.WI.Y.0001.220115T0939Z-220115T2100Z/ Lipscomb-Hutchinson-Potter-Randall-Palo Duro Canyon- Including the cities of Bushland, Higgins, Borger, Umbarger, Amarillo, Canyon, Booker, Follett, Palo Duro Canyon State Park, and Buffalo Lake 339 AM CST Sat Jan 15 2022 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... * WHAT...North winds around 35 mph with gusts to 50 mph. * WHERE...Hutchinson, Lipscomb, Palo Duro Canyon, Potter and Randall Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ001-002-TXZ001-002-006-011-016-151045- /O.CAN.KAMA.HW.W.0001.000000T0000Z-220115T1200Z/ Cimarron-Texas-Dallam-Sherman-Hartley-Oldham-Deaf Smith- Including the cities of Channing, Boise City, Dalhart, Bootleg, Romero, Conlen, Wildorado, Vega, Stratford, Boys Ranch, Keyes, Hereford, Dawn, Ware, Hartley, and Guymon 339 AM CST Sat Jan 15 2022 ...HIGH WIND WARNING IS CANCELLED... The threat has ended. $$ TXZ009-010-013>015-018>020-151800- /O.EXT.KAMA.HW.W.0001.000000T0000Z-220115T2100Z/ Roberts-Hemphill-Carson-Gray-Wheeler-Armstrong-Donley- Collingsworth- Including the cities of Lake Marvin, Claude, Glazier, Pampa, Lora, Lela, Wheeler, Codman, Clarendon, Samnorwood, Panhandle, Kingsmill, Dozier, Canadian, Miami, White Deer, Wellington, Lutie, Pantex, Wayside, Briscoe, Skellytown, Twitty, Shamrock, Goodnight, and Washburn 339 AM CST Sat Jan 15 2022 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds around 40 mph with gusts up to 60 mph. * WHERE...Armstrong, Carson, Collingsworth, Donley, Gray, Hemphill, Roberts and Wheeler Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ LG
3 follow-up statements
443 WWUS74 KAMA 150955 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 355 AM CST Sat Jan 15 2022 TXZ009-010-013>015-018>020-151800- /O.CON.KAMA.HW.W.0001.000000T0000Z-220115T2100Z/ Roberts-Hemphill-Carson-Gray-Wheeler-Armstrong-Donley- Collingsworth- Including the cities of Lake Marvin, Claude, Glazier, Pampa, Lora, Lela, Wheeler, Codman, Clarendon, Samnorwood, Panhandle, Kingsmill, Dozier, Canadian, Miami, White Deer, Wellington, Lutie, Pantex, Wayside, Briscoe, Skellytown, Twitty, Shamrock, Goodnight, and Washburn 355 AM CST Sat Jan 15 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds around 40 mph with gusts up to 60 mph. * WHERE...Armstrong, Carson, Collingsworth, Donley, Gray, Hemphill, Roberts and Wheeler Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ001-002-TXZ001-002-006-011-016-151800- /O.EXA.KAMA.WI.Y.0001.000000T0000Z-220115T2100Z/ Cimarron-Texas-Dallam-Sherman-Hartley-Oldham-Deaf Smith- Including the cities of Channing, Boise City, Dalhart, Bootleg, Romero, Conlen, Wildorado, Vega, Stratford, Boys Ranch, Keyes, Hereford, Dawn, Ware, Hartley, and Guymon 355 AM CST Sat Jan 15 2022 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds around 35 mph with gusts to around 50 mph. * WHERE...In Oklahoma, Cimarron and Texas Counties. In Texas, Dallam, Deaf Smith, Hartley, Oldham and Sherman Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ003-TXZ003-004-007-151800- /O.CON.KAMA.WI.Y.0001.000000T0000Z-220115T2100Z/ Beaver-Hansford-Ochiltree-Moore- Including the cities of Gruver, Forgan, Spearman, Four Way, Masterson, Dumas, Waka, Perryton, Wolf Creek Park, Beaver, and Farnsworth 355 AM CST Sat Jan 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds around 35 mph with gusts to 50 mph. * WHERE...In Oklahoma, Beaver County. In Texas, Hansford, Moore and Ochiltree Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ005-008-012-017-317-151800- /O.CON.KAMA.WI.Y.0001.000000T0000Z-220115T2100Z/ Lipscomb-Hutchinson-Potter-Randall-Palo Duro Canyon- Including the cities of Bushland, Higgins, Borger, Umbarger, Amarillo, Canyon, Booker, Follett, Palo Duro Canyon State Park, and Buffalo Lake 355 AM CST Sat Jan 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds around 35 mph with gusts to 50 mph. * WHERE...Hutchinson, Lipscomb, Palo Duro Canyon, Potter and Randall Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LG
008 WWUS74 KAMA 151745 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1145 AM CST Sat Jan 15 2022 TXZ009-010-013>015-018>020-152100- /O.CON.KAMA.HW.W.0001.000000T0000Z-220115T2100Z/ Roberts-Hemphill-Carson-Gray-Wheeler-Armstrong-Donley- Collingsworth- Including the cities of Lake Marvin, Claude, Glazier, Pampa, Lora, Lela, Wheeler, Codman, Clarendon, Samnorwood, Panhandle, Kingsmill, Dozier, Canadian, Miami, White Deer, Wellington, Lutie, Pantex, Wayside, Briscoe, Skellytown, Twitty, Shamrock, Goodnight, and Washburn 1145 AM CST Sat Jan 15 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds 30 to 35 mph. * WHERE...Armstrong, Carson, Collingsworth, Donley, Gray, Hemphill, Roberts and Wheeler Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ001-002-TXZ001-002-006-011-016-152100- /O.CON.KAMA.WI.Y.0001.000000T0000Z-220115T2100Z/ Cimarron-Texas-Dallam-Sherman-Hartley-Oldham-Deaf Smith- Including the cities of Channing, Boise City, Dalhart, Bootleg, Romero, Conlen, Wildorado, Vega, Stratford, Boys Ranch, Keyes, Hereford, Dawn, Ware, Hartley, and Guymon 1145 AM CST Sat Jan 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds 20 to 30 mph. * WHERE...In Oklahoma, Cimarron and Texas Counties. In Texas, Dallam, Deaf Smith, Hartley, Oldham and Sherman Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ003-TXZ003-004-007-152100- /O.CON.KAMA.WI.Y.0001.000000T0000Z-220115T2100Z/ Beaver-Hansford-Ochiltree-Moore- Including the cities of Gruver, Forgan, Spearman, Four Way, Masterson, Dumas, Waka, Perryton, Wolf Creek Park, Beaver, and Farnsworth 1145 AM CST Sat Jan 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds 25 to 35 mph. * WHERE...In Oklahoma, Beaver County. In Texas, Hansford, Moore and Ochiltree Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ005-008-012-017-317-152100- /O.CON.KAMA.WI.Y.0001.000000T0000Z-220115T2100Z/ Lipscomb-Hutchinson-Potter-Randall-Palo Duro Canyon- Including the cities of Bushland, Higgins, Borger, Umbarger, Amarillo, Canyon, Booker, Follett, Palo Duro Canyon State Park, and Buffalo Lake 1145 AM CST Sat Jan 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds 30 to 35 mph. * WHERE...Hutchinson, Lipscomb, Palo Duro Canyon, Potter and Randall Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Schneider
967 WWUS74 KAMA 152053 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 253 PM CST Sat Jan 15 2022 TXZ009-010-013>015-018>020-152200- /O.EXP.KAMA.HW.W.0001.000000T0000Z-220115T2100Z/ Roberts-Hemphill-Carson-Gray-Wheeler-Armstrong-Donley- Collingsworth- Including the cities of Lake Marvin, Claude, Glazier, Pampa, Lora, Lela, Wheeler, Codman, Clarendon, Samnorwood, Panhandle, Kingsmill, Dozier, Canadian, Miami, White Deer, Wellington, Lutie, Pantex, Wayside, Briscoe, Skellytown, Twitty, Shamrock, Goodnight, and Washburn 253 PM CST Sat Jan 15 2022 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON... Winds have been decreasing over the afternoon and will continue to decrease through the remainder of the afternoon. $$ OKZ001-002-TXZ001-002-006-011-016-152200- /O.CAN.KAMA.WI.Y.0001.000000T0000Z-220115T2100Z/ Cimarron-Texas-Dallam-Sherman-Hartley-Oldham-Deaf Smith- Including the cities of Channing, Boise City, Dalhart, Bootleg, Romero, Conlen, Wildorado, Vega, Stratford, Boys Ranch, Keyes, Hereford, Dawn, Ware, Hartley, and Guymon 253 PM CST Sat Jan 15 2022 ...WIND ADVISORY IS CANCELLED... The winds will continue to decrease through the remainder of this afternoon. $$ OKZ003-TXZ003>005-007-008-012-017-317-152200- /O.EXP.KAMA.WI.Y.0001.000000T0000Z-220115T2100Z/ Beaver-Hansford-Ochiltree-Lipscomb-Moore-Hutchinson-Potter- Randall-Palo Duro Canyon- Including the cities of Gruver, Forgan, Higgins, Spearman, Four Way, Masterson, Borger, Umbarger, Dumas, Waka, Perryton, Canyon, Booker, Follett, Buffalo Lake, Wolf Creek Park, Palo Duro Canyon State Park, Beaver, Amarillo, Farnsworth, and Bushland 253 PM CST Sat Jan 15 2022 ...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... Winds will continue to decrease through the remainder of the afternoon. $$ Schneider
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Jan 15, 3:27 AM CST, 12 minutes earlier.
Area forecast discussion, Jan 15, 3:27 AM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
327 AM CST Sat Jan 15 2022
.SHORT TERM...
Will continue with a High Wind Warning for parts of the east-
central, southeast and south-central Texas Panhandle until 3 pm. We
will go ahead with a wind advisory surrounding the High Wind Warning
with the far northwest and west advisory and warning free. Upper
level low getting organized over south-central Kansas will drop
southward into Oklahoma today. This will keep the southeast Texas
Panhandle in the tightest pressure gradient. There could still be a
few wind gusts to around 60 mph mainly southeast of a line from
Canadian to Panhandle. The strongest winds will likely occur this
morning with winds diminishing from northwest to southeast in the
afternoon. The area of strongest winds will be a little tricky. The
models do not mix the low levels of the atmosphere very far in this
post-frontal environment therefore, the stronger winds up around 700
mph will not likely make it to the ground. However, given the added
sunshine today, if the lower levels mix a little more than the
models anticipate, then some stronger winds will be possible and
they would then cover a larger area as well.
Winds will diminish late this afternoon and they will turn to more
southerly before a weak cold front moves through Sunday morning and
early afternoon which will turn the winds back around to the north.
North winds in the 10 to 20 mph range are expected with this next
front.
.Fire Weather...
Elevated fire weather conditions are expected across the Panhandles
given the strong winds across much of the area today. Lowest
afternoon relative humidity values will get down into the 20's.
&&
.LONG TERM...
Overview:
Overall, the long term is relatively quiet. After a windy start to
the weekend, next week will start off with highs in the 50s and
60s for Monday and Tuesday. Monday may be on the breezy side as
well. Then we will experience a cool down Wed/Thur with highs
mainly in the 40s. By Friday, we are back up near normal in the
low to mid 50s. We are not expecting any precipitation through
this stretch.
Further Details:
The 500mb pattern aloft will transition from northwesterly flow to
a more zonal pattern Monday into Tuesday. The zonal flow will
remain in place for the most part. The only notable piece of
energy in this pattern will be Tuesday into Wednesday. At this
time, we are lacking the moisture through the column, so unless
things change we are dry at this time. Otherwise, the only other
noteworthy item will be the potential for breezy wind speeds on
Monday, especially the west/northwestern half of the forecast
area. Given highs in the 50s, and RH bottoming out around 15-20
percent, we could see at least some concern for fire weather
conditions arise across the northwest.
Guerrero
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 41 19 61 23 58 / 0 0 0 0 0
Beaver OK 39 11 59 18 59 / 0 0 0 0 0
Boise City OK 40 17 59 21 57 / 0 0 0 0 0
Borger TX 43 18 63 24 61 / 0 0 0 0 0
Boys Ranch TX 44 16 63 20 60 / 0 0 0 0 0
Canyon TX 42 16 62 21 58 / 0 0 0 0 0
Clarendon TX 40 19 61 25 57 / 0 0 0 0 0
Dalhart TX 41 14 61 18 56 / 0 0 0 0 0
Guymon OK 41 15 60 20 60 / 0 0 0 0 0
Hereford TX 43 17 63 21 59 / 0 0 0 0 0
Lipscomb TX 40 13 60 20 60 / 0 0 0 0 0
Pampa TX 39 18 60 24 58 / 0 0 0 0 0
Shamrock TX 40 16 59 23 57 / 0 0 0 0 0
Wellington TX 42 16 57 24 57 / 0 0 0 0 0
&&
.AMA Watches/Warnings/Advisories...
TX...High Wind Warning until 6 AM CST early this morning for the
following zones: Armstrong...Carson...Collingsworth...
Dallam...Deaf Smith...Donley...Gray...Hansford...Hartley...
Hemphill...Hutchinson...Lipscomb...Moore...Ochiltree...
Oldham...Palo Duro Canyon...Potter...Randall...Roberts...
Sherman...Wheeler.
OK...High Wind Warning until 6 AM CST early this morning for the
following zones: Beaver...Cimarron...Texas.
&&Hazardous weather outlook, Jan 14, 2:51 PM CST, 12 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 251 PM CST Fri Jan 14 2022 OKZ001>003-TXZ001>020-317-151100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 251 PM CST Fri Jan 14 2022 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Critical fire weather conditions this afternoon across all of the Oklahoma and Texas Panhandles due to strong north winds of 30 to 45 mph with gusts of 55 to 65 mph and minimum relative humidity values between 18 and 28 percent. A Red Flag Warning is in effect for all of the Oklahoma and Texas Panhandles until 7 PM this evening. In addition, a High Wind Warning is in effect for all of the area until 6 AM Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Elevated fire weather conditions will be possible Saturday across the Oklahoma and Texas Panhandles due to north winds of 20 to 30 mph with higher gusts along with minimum relative humidity values between 20 and 30 percent. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. Area fire managers and emergency officials should be alert for critical fire weather conditions today, and for elevated fire weather conditions Saturday.
In the hours before
Local storm report, Jan 15, 12:27 AM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1227 AM CST SAT JAN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM NON-TSTM WND GST 6 E AMARILLO 35.22N 101.72W
01/14/2022 M68 MPH POTTER TX ASOS
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 6 E AMARILLO. ASOS STATION KAMA
AMARILLO (ASOS).
&&Nearby
Wind Advisories in Texas, 2022Wind Advisories in Oklahoma, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.